# SDR ASAA9880240

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge
- Part number: 39378133
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK GOUGES WERE FOUNDON LEFT ELEVATOR ANTI FLOAT TAB HINGE, 3RD FROM OUTBOARD.  REPAIRED IAW ASA EA 5520-01062.  (M)
